• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Spotting? What's That?!?!

i recently posted a question about my pcos and i rarely have a cycle. maybe 3 times per year. my chances of preggo are slim, i was on metformin for pcos but the side effects were rough for me. (yes metformin is perscribed for pcos patients.. sounds crazy i know) i spotted maybe 1/4 of a teaspoon 2 days in a row and today the same but darker spotting (like dried blood or so) It is all gone now just wondering if it is implantation bleeding, or what your thoughts are. When i had the other spotting the first two days, it was very pink and kinda slimy when I wiped (sorry for tmi) How often does implantation last? one day? several I dont feel different at all... just wondering your thoughts. I cannot wait for my lmp bc i dont usually have one so i have no i dea when i would ever test... sorry i am complicated!!

Answer Question
 
sbherm

Asked by sbherm at 2:57 PM on Jan. 21, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (3)
  • HI!
    I don't know much about PCOS...but maybe the spotting could have been hormone related? If you are thinking that it is possibly implantation bleeding, wait a week, and then take a pregnancy test. IF it were implantation bleeding, a test would definitely show positive by then....even if you don't know when your period should start.
    If nothing else, I would call the Dr. and see if there is any reason to be concerned. I think there are some women who even spot during Ovulation.
    There are several things that could cause the spotting. I hope you are able to find some answers!
    Suz_Q

    Answer by Suz_Q at 3:22 PM on Jan. 21, 2009

  • I am sorry to hear about your PCOS. I also have a mild form (without cysts). If you can tolerate the Metformin for a month or so, the side effects really do get better for most people. I was on it for about 4 1/2 years and just recently stopped taking it because I am no longer TTC and really have no point in taking it. The first 2-3 weeks for me with the side effects were pretty bad, but it did really help me and I got pregnant from it one time. The spotting you are having really sounds like annovulatory spotting. I used to get that all of the time. The best advice I can give you is just take a test about once a month. It is very hard to monitor these things with PCOS and being so irregular. Another thing that really worked for me was Clomid. I ovulated with it every single time and got pregnant with it twice. Best of luck to you.
    AlliO2

    Answer by AlliO2 at 3:32 PM on Jan. 21, 2009

  • Usually brown blood means old blood not period blood. But since you have medical issues going on I'm not really sure. I never had implantation bleeding- but did have early pregnancy bleeding unrelated to implantation- that bleeding did start out as a pink stain in my discharge then went to brown blood spotting. I wish you the best of luck TTC & wish I could be more help- I would just test and see whats going on- or go to your obgyn for a more thourough check. Once again- good luck!!!!
    litstargazer

    Answer by litstargazer at 4:00 PM on Jan. 21, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.